Terrified!!

Tegan

New Member
Standard Member
Apr 10, 2013
11
1
0
Australia
Hi Guys,

I have been on the duromine pills for a week now and have lost 2kg :laughing: I am so happy with the result.

After reading a lot of the threads on here I am now terrified this will not work……I don’t think I can spend 3 months on these pills and have no result. I have been so self-conscious of my weight for so long and I have found something that can FINALLY give me the help I need.

I am 23 and my starting weight was 109.5 and I am now 107.5, can anyone give me some feedback on this, how much should I expect to lose each week etc
 

Nattynat

New Member
Standard Member
Feb 24, 2013
0
1
8
Australia
Tegannnnnnnnnnn Don't be scared I felt exactly anxious about taking duromine like you.
Let me tell you if you let your fear take over you, YOU won't enjoy the weight loss journey.
Everyone is different and losing weight varies from one individual to another.
Aim for losing 1 kilo a week. Hun I only lost 3 kilos in one month but i'm ok with that. Try not to put unnecessary pressure on yourself and remain eating healthy, train hard & stay hydrated with water & watch the weight go go go..
good luck :)
 
  • Like
Reactions: Belinda

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Tegannnnnnnnnnn Don't be scared I felt exactly anxious about taking duromine like you.
Let me tell you if you let your fear take over you, YOU won't enjoy the weight loss journey.
Everyone is different and losing weight varies from one individual to another.
Aim for losing 1 kilo a week. Hun I only lost 3 kilos in one month but i'm ok with that. Try not to put unnecessary pressure on yourself and remain eating healthy, train hard & stay hydrated with water & watch the weight go go go..
good luck :)
+100% agree with Nattynat

Honey, you shouldn't be scared once you decided to start changing your body!
Be honest with yourself: you have already started and you already have the results, so there's no point to stop now.
The threads you've been terrified with are probably about sudden stop losing weight, right? I must say that everybody goes through the same thing: after some time (differs) your body stops at certain point. But it's normal. You don't expect Duromine is a magic pill, do you? So, my suggestion: keep going and listen to your body. It will let you know what is best.
Good luck! :^)
 

Tegan

New Member
Standard Member
Apr 10, 2013
11
1
0
Australia
thank you for your help girls :) i don’t plan on stopping just scared nothing will change. I have changed my eating habits and slowly starting to exercise. I do not thing these are magic pills, i am grateful they exist tho lol.
 

Terry Holmes

New Member
Standard Member
Sep 19, 2013
1
0
1
35
Don't panic, you will be back to shape soon. Just take the pills regularly but don't make it extreme as western medicines may have side effects. Do daily exercise and eat clean
 
Last edited:

nicole04

New Member
Standard Member
Sep 12, 2013
4
0
1
31
Just wondering on an update? Hope it's all worked out for you?
I have only been given a prescription for 4 weeks so totally understand what it's like to have that fear of it not working.
This is my only hope as I have tried everything and I feel like time is running out to see results
Goodluck and keep going :)